Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 55, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2012, 1:45 PM CDT for Tarrant County, Texas. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2012, 1:45 PM CDT (18:45 UTC)
- Expired
- Apr 3, 2012, 2:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 30 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 1:54 PM CDT | HAIL 1 | Arlington, TX | CWSU REPORTED QUARTER SIZE HAIL AT THE ZFW/ARTCC. |
| Apr 3, 2:16 PM CDT | HAIL 1.75 | 2 N Arlington, TX | HAIL DAMAGED MORE THAN 100 AIRCRAFT AT DFW INTERNATIONAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:18 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 3, 12:08 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.8 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1939 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
567
WUUS54 KFWD 031845 RRA
SVRFWD
TXC439-031945-
/O.NEW.KFWD.SV.W.0055.120403T1845Z-120403T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
145 PM CDT TUE APR 3 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 245 PM CDT
* AT 145 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHWEST OF BENBROOK...MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BENBROOK AND CROWLEY AROUND 150 PM...
WHITE SETTLEMENT...EDGECLIFF AND LAKESIDE AROUND 200 PM...
RIVER OAKS...WESTWORTH...LAKE WORTH AND EVERMAN AROUND 205 PM...
FORT WORTH AROUND 210 PM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 41 AND 70...
I-20 BETWEEN MILE MARKERS 416 AND 442...
I-30 BETWEEN MILE MARKERS 1 AND 19...
I-820 BETWEEN MILE MARKERS 1 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
&&
LAT...LON 3299 9718 3298 9713 3255 9709 3255 9755
3299 9754
TIME...MOT...LOC 1845Z 229DEG 25KT 3264 9749
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 1:13 PM CDT, 32 minutes earlier.
Area forecast discussion, Apr 3, 1:13 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 113 PM CDT TUE APR 3 2012 .UPDATE... UPDATE TO CANCEL WESTERN ROW OF COUNTIES FROM THE SEVERE THUNDERSTORM WATCH. WILL MAKE VERY MINOR TWEAKS TO GRIDS AS WELL. 84 && .AVIATION... CONCERNS...STRONG TO SEVERE TSRA WITH LARGE HAIL AND FRQ CG STRIKES THROUGH LATE AFTERNOON. LOW MVFR/HIGH IFR CIGS RETURNING LATE TONIGHT AND DAYBREAK WEDNESDAY WITH ONLY WEAK FROPA AROUND SUNRISE. PER RADAR AND COORD WITH CWSU...WILL GO WITH PREVAIL VCTS/CB WITH NEW DEVELOPMENT ACROSS ELLIS/JOHNSON COUNTIES...WITH MORE STORMS FROM STEPHENVILLE...TO WEATHERFORD...TO BRIDGEPORT...ALL MOVING NNE AT 30 KTS OR SO. WILL CARRY TEMPO GROUP FOR ALL DFW METRO AIRPORTS THROUGH 21-22Z...WITH WRN SITES AT ALLIANCE/MEACHAM SEEING AN ENDING AN HOUR SOONER THAT ERN METRO TERMINALS. WILL CARRY SIMILAR TRENDS AT WACO WITH TEMPO ONLY 2 HRS BETWEEN 19-21Z...AS CONVECTION FIELD WILL NOT BE AS SOLID AND MORE SCATTERED. DRYLINE WILL ARRIVE THIS EVENING AND THERE COULD BE ISOLATED SHRA/TSRA WITH FRONT AROUND MIDNIGHT...BUT TOO LOW CONFIDENCE TO ADVERTISE AT THE MOMENT. DO EXPECT SOME STRATUS TO RETURN BEFORE DAYBREAK ALL TAF SITES AS INITIAL FRONTAL PUSH WILL BE WEAK. STRONG DOWNGLIDE AND DRIER AIR SHOULD ARRIVE WITH WNW FLOW AROUND 15 KTS BY MID MORNING WEDNESDAY AND AFTER. 05/ && .PREV UPDATE... .UPDATE... UPDATE ISSUED TO PROCESS TORNADO WATCH. HAVE TWEAKED POP GRIDS BASED ON LINE MOVEMENT BUT REST OF PACKAGE HAS ONLY MINOR COSMETIC CHANGES. 84 && .PREV DISCUSSION... /ISSUED 405 AM CDT TUE APR 3 2012/ LARGE UPPER LEVEL LOW HAS CUTOFF AND IS CURRENTLY STATIONARY OVER NEW MEXICO. ONE VORT LOBE ROTATED THROUGH NORTHWEST TEXAS MONDAY EVENING AND IS CURRENTLY PIVOTING INTO COLORADO. FIRST SHORTWAVE TRACKED A BIT TOO FAR NORTHWEST...AND CONVECTION THAT INITIATED ON THE DRY LINE STRUGGLED. NEXT SPOKE OF ENERGY WAS ANALYZED AT 00Z ALONG I-40 IN WESTERN NEW MEXICO AND EASTERN ARIZONA...AND THIS TROUGH AXIS SHOULD BE MOVING THROUGH FAR WEST TEXAS AROUND DAYBREAK. THE FORCING FOR LIFT FROM THIS UPPER ENERGY SHOULD BEGIN TO AFFECT OUR CWA BY MID TO LATE MORNING. OVERNIGHT AIRCRAFT DATA AND MODEL GUIDANCE INDICATES CAP REMAINS IN PLACE ACROSS MUCH OF THE CWA...BUT HAS SIGNIFICANTLY ERODED OVER THE WESTERN ZONES ACCORDING TO LATEST LOCAL OBJECTIVE ANALYSIS. MEANWHILE A NORTH-SOUTH ORIENTED BOUNDARY ../TECHNICALLY CLASSIFIED AS A WEAK FRONT BECAUSE PASSAGE IS MARKED BY PRESSURE RISES/.. IS ALONG A LINE FROM OLNEY TO EASTLAND AND IS SLOWLY MOVING EAST. CONVECTION IS TRYING TO DEVELOP ALONG THE BOUNDARY...BUT SINCE THERE IS LITTLE SYNOPTIC ASSISTANCE FOR LIFT AT THIS TIME THE CONVECTION IS REMAINING WEAK AND NON-SEVERE. EXPECT THE BOUNDARY TO CONTINUE TO SLOWLY TRACK EASTWARD THIS MORNING...AIDED IN PART BY CONVECTIVE OUTFLOWS. CONVECTION ALONG THE BOUNDARY SHOULD REMAIN SOMEWHAT ANEMIC UNTIL THE FORCING FOR ASCENT FROM THE NEXT SHORTWAVE ARRIVES MID-LATE MORNING AND HELPS TO PRIME THE THERMODYNAMIC PROFILES FOR MORE VIGOROUS CONVECTION. CAPPING SHOULD BECOME NON-EXISTENT TODAY FOR AREAS NORTH OF A COMANCHE TO HILLSBORO TO ATHENS LINE...WITH A WEAK CAP REMAINING ACROSS THE SOUTHERN ZONES. THUS EXPECT MORE WIDESPREAD CONVECTION NORTH OF THIS LINE AND HAVE POPS GREATER THAN 60 PERCENT IN THIS AREA...WITH POPS OF 50 PERCENT FARTHER SOUTH. SCATTERED CONVECTION SHOULD FILL IN ACROSS THE NORTH CENTRAL ZONES BY MIDDAY ALONG AND AHEAD OF THE BOUNDARY...AND EXPAND SOUTH AND EAST THIS AFTERNOON. SINCE STORMS WILL NOT WAIT FOR PEAK HEATING TO DEVELOP TODAY AND LAPSE RATES LOWER TO 7-8 DEG/KM...INSTABILITY WILL NOT BE QUITE AS HIGH AS YESTERDAY. HOWEVER CAPES ARE STILL EXPECTED TO RANGE BETWEEN 1500-2000 J/KG AND STRONGER DEEP LAYER SHEAR PROFILES WILL SUPPORT SUPERCELL STRUCTURES OUT AHEAD OF THE BOUNDARY. HAIL AND WIND WILL BE THE MAIN SEVERE WEATHER THREAT. LOW LEVEL FLOW IS NOTABLY WEAKER...BUT DOES CONTAIN SOME DECENT DIRECTIONAL TURNING AND THUS A LOW TORNADO THREAT CAN/T BE DISCOUNTED. CONVECTION WILL GRADUALLY WORK EASTWARD ACROSS THE CWA DURING THE DAY AND SHOULD BE EAST OF I-35 BY 7PM...AND EXITING THE EASTERN CWA BY MIDNIGHT. UPPER LEVEL LOW WILL TRACK ACROSS OKLAHOMA DURING THE NEXT COUPLE OF DAYS. THE NORTHERN ZONES MAY CONTEND WITH SOME WRAP AROUND LOW CLOUDS...BUT OTHERWISE GENERALLY MOSTLY SUNNY SKIES ARE EXPECTED. DRIER AND SLIGHTLY COOLER AIR WILL WORK INTO THE AREA FROM THE WEST WEDNESDAY...WITH A BIT OF A REINFORCING FRONT THURSDAY WHEN WINDS TURN MORE NORTHERLY. HIGHS WILL RUN NEAR 80 WEDNESDAY AND THE MID 70S NORTH TO LOWER 80S SOUTH ON THURSDAY. LOWS WILL BENEFIT FROM DECENT RADIATIONAL COOLING AND DROP OFF INTO THE 50S BOTH NIGHTS. WEAK RETURN FLOW SETS UP ON FRIDAY AND MOISTURE GRADUALLY INCREASES BY SATURDAY. LATEST MODEL GUIDANCE BRINGS A WEAK FRONT AND STALLS IT ACROSS THE NW ZONES ON SATURDAY. GFS/GEM MODELS ARE INEXPLICABLY WET WITH THIS SYSTEM OVER THE WEEKEND DESPITE A TOTAL LACK OF UPPER LEVEL SUPPORT FOR RAIN. ECMWF IS FAVORED...AS IT SHOWS SOME THREAT OF RAIN SHOWERS...BUT KEEPS QPF LOW. WILL SHOW SLIGHT CHANCE POPS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT WITH THE STALLED FRONT. A STRONGER FRONT WILL ARRIVE MONDAY NIGHT AND WE HAVE SLIGHT CHANCE POPS AS IT MOVES THROUGH. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 56 80 57 80 58 / 20 5 5 0 0 WACO, TX 54 81 55 82 57 / 30 5 0 0 0 PARIS, TX 58 78 54 75 53 / 70 10 10 5 0 DENTON, TX 51 79 53 79 52 / 20 5 5 0 0 MCKINNEY, TX 54 78 52 78 52 / 40 5 5 5 0 DALLAS, TX 57 80 58 80 58 / 30 5 5 0 0 TERRELL, TX 58 80 54 79 54 / 50 5 5 0 0 CORSICANA, TX 59 81 56 80 57 / 50 5 5 0 0 TEMPLE, TX 55 82 55 83 57 / 30 5 0 0 0 MINERAL WELLS, TX 49 79 52 80 54 / 10 0 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 3, 1:24 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 124 PM CDT TUE APR 3 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 124 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED EAST OF A DECATUR...WEATHERFORD...HAMILTON...LAMPASAS LINE. STRONG TORNADOES ARE POSSIBLE WITH DISCRETE SUPERCELL THUNDERSTORMS THAT OCCUR OUT AHEAD OF THE MAIN LINE OF STORMS. GREATEST THREAT FOR DISCRETE SUPERCELLS WILL FROM BE ALONG AND EAST OF INTERSTATE 35. STORMS ARE EXPECTED TO END FROM WEST TO EAST LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY EAST OF A DECATUR...WEATHERFORD... HAMILTON...AND LAMPASAS LINE THROUGH THIS EVENING FOR THE THREAT OF VERY LARGE HAIL...DAMAGING WINDS...AND A FEW STRONG TORNADOES. 05/
In the hours before
Local storm report, Apr 3, 10:33 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 AM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 1 S GRAFORD 32.92N 98.25W
04/03/2012 E1.50 INCH PALO PINTO TX LAW ENFORCEMENT
PING PONG BALL SIZE HAIL REPORTED AT INTERSECTION OF
GRASSY RIDGE ROAD AND HWY 337.Special weather statement, Apr 3, 10:40 AM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1040 AM CDT TUE APR 3 2012 TXZ116-031615- PALO PINTO TX- 1040 AM CDT TUE APR 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN PALO PINTO COUNTY AT 1041 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 19 MILES SOUTHWEST OF MINERAL WELLS...MOVING NORTHEAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GORDON. NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3279 9857 3280 9806 3251 9807 3251 9857 TIME...MOT...LOC 1541Z 223DEG 32KT 3263 9821 CAVANAUGH
Special weather statement, Apr 3, 11:50 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 AM CDT TUE APR 3 2012
TXZ130-131-031715-
ERATH TX-HOOD TX-
1150 AM CDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
ERATH COUNTY
HOOD COUNTY
AT 1150 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF STEPHENVILLE...MOVING NORTH
AT 30 MPH. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHERN ERATH COUNTY.
CITIES IN THE PATH OF THIS STORM INCLUDE GRANBURY...LIPAN...OAK TRAIL
SHORES...STEPHENVILLE AND MORGAN MILL.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3251 9811 3251 9807 3256 9806 3256 9785
3236 9772 3210 9815 3229 9838
TIME...MOT...LOC 1650Z 189DEG 25KT 3241 9810
CAVANAUGHLocal storm report, Apr 3, 1:10 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
110 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG CLEBURNE 32.35N 97.40W
04/03/2012 JOHNSON TX HAMS
4 HOMES DAMAGED IN CLEBURNE WITH INJURIES. TIME IS
APPROXIMATE.Local storm report, Apr 3, 1:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
122 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL KENNEDALE 32.65N 97.22W
04/03/2012 E0.88 INCH TARRANT TX PUBLIC
I 20 AND KELLY ELLIOTLocal storm report, Apr 3, 1:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
137 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL ALEDO 32.70N 97.60W
04/03/2012 E1.00 INCH PARKER TX AMATEUR RADIO
QUARTER HAIL IN ALEDO. Time estimated.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Young | 59 min |
| Apr 3, 7:00 AM CDT | Special Weather Statement | FWD | Stephens, Young | 30 min |
| Apr 3, 7:28 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| Apr 3, 7:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| Apr 3, 8:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 49 min |
| Apr 3, 8:29 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 46 min |
| Apr 3, 8:35 AM CDT | Special Weather Statement | FWD | Montague | 25 min |
| Apr 3, 8:58 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 47 min |
| Apr 3, 9:01 AM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 49 min |
| Apr 3, 9:27 AM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
| Apr 3, 9:41 AM CDT | Special Weather Statement | FWD | Comanche | 34 min |
| Apr 3, 9:49 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| Apr 3, 10:00 AM CDT | Special Weather Statement | FWD | Erath | 30 min |
| Apr 3, 10:04 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 56 min |
| Apr 3, 10:24 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 51 min |
| Apr 3, 10:40 AM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 3, 10:51 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 39 min |
| Apr 3, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 49 min |
| Apr 3, 11:28 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 28 min |
| Apr 3, 11:35 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 40 min |
| Apr 3, 11:42 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| Apr 3, 11:50 AM CDT | Special Weather Statement | FWD | Erath, Hood | 25 min |
| Apr 3, 11:59 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 61 min |
| Apr 3, 12:05 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| Apr 3, 12:08 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 67 min |
| Apr 3, 12:18 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 57 min |
| Apr 3, 12:44 PM CDT | Tornado Warning | FWD | Johnson, Tarrant | 46 min |
| Apr 3, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 54 min |
| Apr 3, 12:55 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 50 min |
| Apr 3, 1:16 PM CDT | Tornado Warning | FWD | Parker, Tarrant | 44 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 39 min |
| Apr 3, 1:25 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 50 min |
| Apr 3, 1:26 PM CDT | Tornado Warning | FWD | Dallas | 49 min |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 47 min |
| Apr 3, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell, Tarrant | 41 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 45 min |
| Apr 3, 1:50 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Apr 3, 2:03 PM CDT | Tornado Warning | FWD | Denton | 42 min |
| Apr 3, 2:12 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 63 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Rockwall | 62 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Denton, Tarrant | 47 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 60 min |
| Apr 3, 2:19 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 26 min |
| Apr 3, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 56 min |
| Apr 3, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 68 min |
| Apr 3, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 63 min |
| Apr 3, 2:42 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Hunt | 48 min |
| Apr 3, 2:45 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 17 min |
| Apr 3, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 65 min |
| Apr 3, 3:03 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 42 min |
| Apr 3, 3:15 PM CDT | Tornado Warning | FWD | Dallas, Kaufman, Rockwall | 45 min |
| Apr 3, 3:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 40 min |
| Apr 3, 3:25 PM CDT | Tornado Warning | FWD | Delta, Hopkins | 50 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 62 min |
| Apr 3, 3:34 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis | 41 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan | 46 min |
| Apr 3, 3:50 PM CDT | Tornado Warning | FWD | Collin, Hunt, Rockwall | 40 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 58 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 28 min |
| Apr 3, 4:13 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 33 min |
| Apr 3, 4:17 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Hill, Limestone, McLennan, Navarro | 43 min |
| Apr 3, 4:24 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 51 min |
| Apr 3, 4:27 PM CDT | Tornado Warning | FWD | Hunt | 48 min |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 44 min |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 53 min |
| Apr 3, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| Apr 3, 4:56 PM CDT | Tornado Warning | FWD | Delta, Hunt, Lamar | 20 min |
| Apr 3, 4:57 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Falls, Freestone, Henderson, Hill, Limestone and 3 more | 63 min |
| Apr 3, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar, Rains | 60 min |
| Apr 3, 5:11 PM CDT | Tornado Warning | FWD | Hopkins | 49 min |
| Apr 3, 5:36 PM CDT | Tornado Warning | FWD | Hopkins | 24 min |
| Apr 3, 5:51 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 54 min |
| Apr 3, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, Milam | 66 min |
| Apr 3, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Henderson, Navarro | 62 min |
| Apr 3, 6:24 PM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Apr 3, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 65 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 38 min |
| Apr 3, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.